Alert archive / South Carolina / Coastal Flood Warnings in 2021
Coastal Flood Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this coastal flood warning at Nov 5, 2021, 3:14 AM EDT. It took effect at Nov 5, 2021, 7:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2021, 3:14 AM EDT (07:14 UTC)
- In effect from
- Nov 5, 2021, 7:00 AM EDT
- Expired
- Nov 5, 2021, 11:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
210
WHUS42 KCHS 050714
CFWCHS
URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Charleston SC
314 AM EDT Fri Nov 5 2021
SCZ049-050-051515-
/O.UPG.KCHS.CF.A.0002.211105T1100Z-211105T1600Z/
/O.NEW.KCHS.CF.W.0002.211105T1100Z-211105T1500Z/
Coastal Colleton-Charleston-
314 AM EDT Fri Nov 5 2021
...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM TO 11 AM EDT THIS
MORNING...
* WHAT...One to two feet of inundation above ground level
expected along shorelines and tidal waterways (7.9 to 8.1 feet
Mean Lower Low Water at Charleston).
* WHERE...Coastal Colleton and Charleston Counties.
* WHEN...From 7 AM to 11 AM EDT this morning.
* IMPACTS...Significant saltwater inundation will render
numerous roads impassable. Properties may also flood.
* ADDITIONAL DETAILS...High tide will occur around 8:48 AM today
at Charleston. Saltwater inundation will be possible 1 to 2
hours before and after high tide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.
&&
Time of high total tides are approximate to the nearest hour.
Charleston Harbor SC
MLLW Categories - Minor 7.0 ft, Moderate 7.5 ft, Major 8.0 ft
MHHW Categories - Minor 1.2 ft, Moderate 1.7 ft, Major 2.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/09 AM 8.0 2.2 0.9 N/A Major
05/09 PM 7.3 1.5 1.2 N/A Minor
06/10 AM 8.5 2.7 1.3 N/A Major
06/10 PM 7.3 1.5 1.4 N/A Minor
07/10 AM 8.4 2.6 1.4 N/A Major
&&
$$
SCZ052-051500-
/O.NEW.KCHS.CF.Y.0035.211105T1300Z-211105T1500Z/
Tidal Berkeley-
314 AM EDT Fri Nov 5 2021
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 11 AM EDT THIS
MORNING...
* WHAT...Up to one half foot of inundation above ground level
expected along shorelines and tidal waterways (7.9 to 8.1 feet
Mean Lower Low Water at Charleston).
* WHERE...Southern Berkeley County including Daniel Island.
* WHEN...From 9 AM to 11 AM EDT this morning.
* IMPACTS...Water may cover some roads and encroach on yards on
Daniel Island.
* ADDITIONAL DETAILS...High tide will occur around 8:48 AM today
at Charleston. Saltwater inundation will be possible 1 to 2
hours before and after high tide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Tidal Berkeley SC
MLLW Categories - Minor 8.0 ft, Moderate 8.5 ft, Major 9.0 ft
MHHW Categories - Minor 2.2 ft, Moderate 2.7 ft, Major 3.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/09 AM 8.0 2.2 0.9 N/A Minor
05/09 PM 7.3 1.5 1.2 N/A None
06/10 AM 8.5 2.7 1.3 N/A Moderate
06/10 PM 7.3 1.5 1.4 N/A None
07/10 AM 8.4 2.6 1.4 N/A Minor
&&
$$
GAZ117-119-139-141-SCZ048-051-051500-
/O.NEW.KCHS.CF.Y.0035.211105T1100Z-211105T1500Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
314 AM EDT Fri Nov 5 2021
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS
MORNING...
* WHAT...Up to one foot of inundation above ground level
expected along shorelines and tidal waterways (10.0 to 10.2
feet Mean Lower Low Water at Fort Pulaski).
* WHERE...Beaufort, Coastal Jasper, and coastal southeast
Georgia.
* WHEN...From 7 AM to 11 AM EDT this morning.
* IMPACTS...Numerous roads will be flooded, along with some
properties. Highway 80 to Tybee Island will be impassable.
* ADDITIONAL DETAILS...High tide will occur around 8:55 AM today
at Fort Pulaski. Saltwater inundation will be possible 1 to 2
hours before and after high tide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Fort Pulaski GA
MLLW Categories - Minor 9.5 ft, Moderate 10.0 ft, Major 10.5 ft
MHHW Categories - Minor 2.0 ft, Moderate 2.5 ft, Major 3.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
04/09 PM 8.9 1.4 1.0 N/A None
05/09 AM 10.1 2.6 1.1 N/A Moderate
05/09 PM 9.5 2.0 1.5 N/A Minor
06/10 AM 10.6 3.1 1.5 N/A Major
06/10 PM 9.6 2.1 1.8 N/A Minor
07/10 AM 10.6 3.1 1.7 N/A Major
&&
$$2 follow-up statements
996
WHUS42 KCHS 051104
CFWCHS
Coastal Hazard Message
National Weather Service Charleston SC
704 AM EDT Fri Nov 5 2021
SCZ049-050-051500-
/O.CON.KCHS.CF.W.0002.000000T0000Z-211105T1500Z/
Coastal Colleton-Charleston-
704 AM EDT Fri Nov 5 2021
...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
* WHAT...One to two feet of inundation above ground level
expected along shorelines and tidal waterways (7.9 to 8.1 feet
Mean Lower Low Water at Charleston).
* WHERE...Coastal Colleton and Charleston Counties.
* WHEN...Through 11 AM EDT this morning.
* IMPACTS...Significant saltwater inundation will render
numerous roads impassable. Properties may also flood.
* ADDITIONAL DETAILS...High tide will occur around 8:48 AM today
at Charleston. Saltwater inundation will be possible 1 to 2
hours before and after high tide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.
&&
Time of high total tides are approximate to the nearest hour.
Charleston Harbor SC
MLLW Categories - Minor 7.0 ft, Moderate 7.5 ft, Major 8.0 ft
MHHW Categories - Minor 1.2 ft, Moderate 1.7 ft, Major 2.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/09 AM 8.0 2.2 0.9 N/A Major
05/09 PM 7.3 1.5 1.2 N/A Minor
06/10 AM 8.5 2.7 1.3 N/A Major
06/10 PM 7.3 1.5 1.4 N/A Minor
07/10 AM 8.4 2.6 1.4 N/A Major
&&
$$
SCZ052-051500-
/O.CON.KCHS.CF.Y.0035.211105T1300Z-211105T1500Z/
Tidal Berkeley-
704 AM EDT Fri Nov 5 2021
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
* WHAT...Up to one half foot of inundation above ground level
expected along shorelines and tidal waterways (7.9 to 8.1 feet
Mean Lower Low Water at Charleston).
* WHERE...Southern Berkeley County including Daniel Island.
* WHEN...From 9 AM to 11 AM EDT this morning.
* IMPACTS...Water may cover some roads and encroach on yards on
Daniel Island.
* ADDITIONAL DETAILS...High tide will occur around 8:48 AM today
at Charleston. Saltwater inundation will be possible 1 to 2
hours before and after high tide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Tidal Berkeley SC
MLLW Categories - Minor 8.0 ft, Moderate 8.5 ft, Major 9.0 ft
MHHW Categories - Minor 2.2 ft, Moderate 2.7 ft, Major 3.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/09 AM 8.0 2.2 0.9 N/A Minor
05/09 PM 7.3 1.5 1.2 N/A None
06/10 AM 8.5 2.7 1.3 N/A Moderate
06/10 PM 7.3 1.5 1.4 N/A None
07/10 AM 8.4 2.6 1.4 N/A Minor
&&
$$
GAZ117-119-139-141-SCZ048-051-051500-
/O.CON.KCHS.CF.Y.0035.000000T0000Z-211105T1500Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
704 AM EDT Fri Nov 5 2021
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
* WHAT...Up to one foot of inundation above ground level
expected along shorelines and tidal waterways (10.0 to 10.2
feet Mean Lower Low Water at Fort Pulaski).
* WHERE...Beaufort, Coastal Jasper, and coastal southeast
Georgia.
* WHEN...Through 11 AM EDT this morning.
* IMPACTS...Numerous roads will be flooded, along with some
properties. Highway 80 to Tybee Island will be impassable.
* ADDITIONAL DETAILS...High tide will occur around 8:55 AM today
at Fort Pulaski. Saltwater inundation will be possible 1 to 2
hours before and after high tide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Fort Pulaski GA
MLLW Categories - Minor 9.5 ft, Moderate 10.0 ft, Major 10.5 ft
MHHW Categories - Minor 2.0 ft, Moderate 2.5 ft, Major 3.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
04/09 PM 8.9 1.4 1.0 N/A None
05/09 AM 10.1 2.6 1.1 N/A Moderate
05/09 PM 9.5 2.0 1.5 N/A Minor
06/10 AM 10.6 3.1 1.5 N/A Major
06/10 PM 9.6 2.1 1.8 N/A Minor
07/10 AM 10.6 3.1 1.7 N/A Major
&&
$$565 WHUS42 KCHS 051431 CFWCHS Coastal Hazard Message National Weather Service Charleston SC 1031 AM EDT Fri Nov 5 2021 SCZ049-050-051545- /O.EXP.KCHS.CF.W.0002.000000T0000Z-211105T1500Z/ Coastal Colleton-Charleston- 1031 AM EDT Fri Nov 5 2021 ...COASTAL FLOOD WARNING WILL EXPIRE AT 11 AM EDT THIS MORNING... Minor coastal flooding will be possible with the evening high tide. $$ SCZ052-051545- /O.EXP.KCHS.CF.Y.0035.000000T0000Z-211105T1500Z/ Tidal Berkeley- 1031 AM EDT Fri Nov 5 2021 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... $$ GAZ117-119-139-141-SCZ048-051-051545- /O.EXP.KCHS.CF.Y.0035.000000T0000Z-211105T1500Z/ Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Jasper- 1031 AM EDT Fri Nov 5 2021 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this coastal flood warning went out at Nov 5, 1:27 AM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 5, 1:27 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
127 AM EDT Fri Nov 5 2021
.SYNOPSIS...
A coastal storm will bring unsettled weather to our area Friday
and Saturday. High pressure will then build into the region
next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Low pressure is taking shape in the Gulf of Mexico, while strong
high pressure is over the Ohio Valley and extends into the local
region with the resulting cold air damming east of the
mountains. With a steady influx of colder air within a north-
northeast flow, we expect the coldest night of the autumn season
so far. Comparing temps with those of 24 hours ago, we're
running on average 4-6F colder. Despite considerable cloud cover
at varying levels, our min temp forecast shows values generally
in the lower and middle 40s. Some rural locations of the Francis
Marion, Dorchester and Colleton could sneak down into the upper
30s.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
Friday and Saturday: The mid-levels will consists of a trough over
the Northeastern U.S. and one over the Lower MS Valley Friday
morning. The first trough will quickly move off the coast by Friday
night. But the second trough will strengthen/amplify and develop a
closed low in it as it moves east. The trough and low should move
overhead Saturday night. At the surface, a coastal storm will
develop off the west coast of FL Friday morning, while strong high
pressure is located to our north. The coastal storm will trend to
the northeast with time, paralleling our coast into Saturday, then
moving away Saturday night. Meanwhile, the high will stay to our
north, gradually moving to the northeast with time. Deep moisture
will be associated with the low, with a plume of PWATs exceeding
1.5" just off our coast, which is well above normal for this time of
year. All of the models are in great agreement showing a large area
of showers with this coastal storm. However, there are differences
with the location of the more widespread/heavier showers and the
timing. We won't get into the fine details, but the general trend
has been wetter for all of the models, and as a results we raised
both the POPs and the QPF. But there are concerns we may still be
too low with both of these parameters. These details will need to be
refined more with the upcoming forecasts. The worst conditions are
expected Friday night into Saturday morning. Instability is near
zero, so no thunder over land is expected. Finally, winds will be
very gusty along the immediate coast both days/nights. But gusts
probably will fall just short of Wind Advisory criteria there.
However, a Lake Wind Advisory may be needed for Moultrie. Conditions
start to improve Saturday night as the coastal storm moves away and
high pressure builds form the west. Daytime temperatures will be
well below normal both days.
Sunday: The mid-level trough and its closed low will slowly move off
the coast. The coastal storm will be moving away from our area while
another area of high pressure builds from the west. Dry conditions
are anticipated. Though, gusty N to NW winds are expected in the
afternoon. Temperatures will remain several degrees below
normal.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
High pressure will persist through the period. A dry forecast is in
place as well as plenty of sunshine. High temperatures will be in
the 70s with lows in the 40s/50s.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The terminals will remain positioned between strong high pressure
centered in the Northeast and low pressure that tracks eastward
across the Gulf of Mexico today and toward the Florida peninsula
tonight. While are showing VFR conditions VFR ceilings the rest
of the overnight and Friday morning, there are several locations
nearby that have MVFR ceilings. But since these are not
predicted by any available guidance, we are hesitant to show
with the 06Z TAFs.
Eventually rain will develops and spread in during the later
today and KSAV, and during tonight at KJZI and KCHS. However,
this timing could be adjusted in subsequent TAF issuances. MVFR
weather will eventually develop, especially at KSAV during
tonight.
In addition, N and NE winds of 8-14 kt overnight will shift a
bit more NE and increase during Friday and into Friday night in
response to an enhanced gradient developing between the high to
the north and the low to to south-southwest. Sustained winds
will average 12-18 kt with gusts of some 10 kt or higher at
times.
Extended Aviation Outlook: A coastal storm will bring flight
restrictions late Friday night into Saturday, along with gusty
winds through Sunday. VFR will return on Sunday.
&&
.MARINE...
Overnight: A tight pressure gradient will support Small Craft
Advisories continuing for all coastal waters, outside of the
Charleston Harbor where conditions will stay below advisory
thresholds. North-northeast winds will be a 20 knots with
frequent gusts of 25 kt or more over the ocean, about 5 kt less
in Charleston Harbor. Seas will average 4-6 feet across the
nearshore waters and 6-7 feet beyond.
Friday and Saturday: A somewhat complex and nasty marine pattern is
setting up. A coastal storm will develop off the west coast of FL
Friday morning, while strong high pressure is located to our north.
The coastal storm will trend to the northeast with time, paralleling
our coast into Saturday. Meanwhile, the high will stay to our north,
gradually moving to the northeast with time. The interaction between
these two synoptic features will generate a steep surface gradient.
Winds will gradually increase Friday into Friday night, maintaining
their strength on Saturday as the low passes nearby. Gale force
winds are expected across all of the ocean waters, with gusts
peaking in the 40-45 kt range beyond 15 nm late Friday into early
Saturday. Gale Watches have been issued for all of the ocean waters,
starting at various times Friday into Friday evening. It's even
possible some gusts could hit briefly hit storm force across the GA
waters beyond 20 nm. As for the Charleston Harbor, a Small Craft
Advisory will be needed late Friday into Saturday. As for seas, they
will rapidly build, with very steep, short-period wind waves. Seas
are expected to peak above 10 ft beyond 15 nm and near 15 ft across
the GA waters beyond 20 nm late Friday into early Saturday.
Saturday Night into Sunday: High pressure far to our north will move
off the Northeast coast. Likewise, the coastal low will move away to
the northeast, and another area of high pressure will build from the
west. This will cause winds and seas to trend lower across the
waters. The Gales should expire during this time period, replaced by
Small Craft Advisories while the seas are slower to subside.
Monday: High pressure will be over the Southeast. Winds should be
below Small Craft Advisory criteria. But seas may remain elevated
for the waters.
&&
.TIDES/COASTAL FLOODING...
On Friday, seeing that only a +1 ft anomaly is needed to reach
major coastal flood levels with the morning high tide (8:48 AM),
a Coastal Flood Watch remains in effect for the same area.
Coastal Flood Advisories will be needed for remaining coastal
zones.
Due to astronomical influences and gusty northeast winds, elevated
high tides are expected into the weekend along the southeast Georgia
and southeast South Carolina coasts. Minor to moderate coastal
flooding will be possible at the Charleston Harbor tide gauge as
well as at the Fort Pulaski tide gauge for both the morning and
evening high tides. The Sat/Sun tides will be the highest of
this tide cycle and could see major flooding at both sites
(mainly Sat/Sun for Fort Pulaski). Another important aspect of
the forecast will be the extent of rainfall. If showers occur
around/at the time of high tide, any future or ongoing flooding
could be exacerbated. The best chance for precip will be Friday
evening through Saturday evening.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Coastal Flood Watch from 7 AM this morning to noon EDT today
for SCZ049-050.
MARINE...Gale Watch from this evening through late Saturday night for
AMZ352.
Small Craft Advisory until 6 PM EDT this evening for AMZ352.
Gale Watch from this evening through Sunday morning for AMZ350.
Small Craft Advisory until 9 PM EDT this evening for AMZ350.
Gale Watch from this afternoon through late Saturday night for
AMZ354.
Small Craft Advisory until 3 PM EDT this afternoon for AMZ354.
Gale Watch from noon EDT today through Sunday morning for
AMZ374.
Small Craft Advisory until noon EDT today for AMZ374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 4, 9:31 PM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 931 PM EDT Thu Nov 4 2021 SCZ049-050-051000- Coastal Colleton-Charleston- 931 PM EDT Thu Nov 4 2021 ...COASTAL FLOOD WATCH IN EFFECT FROM 7 AM EDT FRIDAY THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. Coastal Flooding: Due to increasing astronomical influences and strong northeasterly winds, at least minor to moderate coastal flooding is expected during the high tide cycles through early next week. Additionally, major coastal flooding is likely again with the morning high tides Saturday and Sunday. Coastal Flood Watches, Warnings, and Advisories will definitely be needed with each high tide cycle into early next week. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048-051-052-051000- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Jasper-Tidal Berkeley- 931 PM EDT Thu Nov 4 2021 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Coastal Flooding: Due to increasing astronomical influences and strong northeasterly winds, minor to moderate coastal flooding is expected during the high tide cycles along the southeast South Carolina and Georgia coasts through early next week. Additionally, major coastal flooding is becoming more likely with the morning high tide on Saturday, possibly Sunday. Coastal Flood Watches, Warnings, and Advisories will definitely be needed with each high tide cycle into early next week. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-051000- Waters from South Santee River to Edisto Beach SC out 20 NM- 931 PM EDT Thu Nov 4 2021 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ352-051000- Waters from Edisto Beach SC to Savannah GA out 20 NM- 931 PM EDT Thu Nov 4 2021 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ374-051000- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 931 PM EDT Thu Nov 4 2021 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ354-051000- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 931 PM EDT Thu Nov 4 2021 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047- 051000- Charleston Harbor-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall- Evans-Inland Bryan-Inland Chatham-Long-Inland Liberty- Inland McIntosh-Allendale-Hampton-Inland Colleton-Dorchester- Inland Jasper- 931 PM EDT Thu Nov 4 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-051000- Inland Berkeley- 931 PM EDT Thu Nov 4 2021 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Lake Winds: Strong north to northeast winds are expected to develop over Lake Moultrie Friday night into Saturday night. A Lake Wind Advisory could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:14 AM EDT | Coastal Flood Advisory | CHS | 8 hr | |
| Nov 5, 3:20 AM EDT | Gale Warning | CHS | 64 hr | |
| Nov 5, 3:20 AM EDT | Small Craft Advisory | CHS | 12 hr | |
| Nov 5, 3:33 PM EDT | Lake Wind Advisory | CHS | Berkeley | 49 hr |
| Nov 5, 3:33 PM EDT | Wind Advisory | CHS | 30 hr | |
| Nov 5, 3:39 PM EDT | Coastal Flood Watch | CHS | 12 hr | |
| Nov 5, 3:39 PM EDT | Coastal Flood Advisory | CHS | 7 hr | |
| Nov 5, 3:39 PM EDT | High Surf Advisory | CHS | 43 hr |
Nearby
Coastal Flood Warnings in South Carolina, 2021Every coastal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.